# SDR SCNA20200929053

- Difficulty date: September 17, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 19,601 hours, 6,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Corroded
- Location: Fwd Cargo Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD LOWER RAIL HAS CORROSION IN SEVERAL AREAS 500 RBL 21 TO LBL 21.  REMOVED CORROSION ON FWD CARGO BULKHEAD LOWER RAIL, 100% MATERIAL LOSS.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FWD CARGO AFT BULKHEAD LOWER RAIL, IAW B737-800 SRM 51-10-02 AND B737-800 SRM 51-40-02.
